# SDR MYWA2019F00162

- Difficulty date: March 16, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N749MA
- Make and model: Boeing 737-8HX
- Aircraft serial: 36464
- Aircraft time: 34,398 hours, 15,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT INOP.
